Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A local spectral theory for operators. II


Author: J. G. Stampfli
Journal: Bull. Amer. Math. Soc. 75 (1969), 803-806
DOI: https://doi.org/10.1090/S0002-9904-1969-12301-3
MathSciNet review: 0244794
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. G. Bartle, Spectral localization of operators in Banach space, Math. Ann. 153 (1964), 261-269. MR 164243
  • 2. W. F. Donoghue, On a problem of Nieminen, Inst. Hautes Études Sci. Publ. Math. 16 (1963), 127-129. MR 152892
  • 3. N. Dunford, A survey of the theory of spectral operators, Bull. Amer. Math. Soc. 64 (1958), 217-274. MR 104865
  • 4. R. Godement, Théorèmes Tauberiens et théorie spectral, Ann. Sci. École Norm. Sup. 64 (1947), 119-138. MR 23242
  • 5. I. C. Gokhberg and M. G. Krein, On a description of contraction operators similar to unitary operators, Funkcional. Anal. i Priložen. 1 (1967), 38-60= Functional Anal. Appl. 1 (1967), 33-52. MR 213907
  • 6. G. Leaf, A spectral theory for a class of linear operators, Pacific J. Math. 13 (1963), 141-155. MR 150593
  • 7. E. R. Lorch, The integral representation of weakly almost periodic transformations in reflexive vector spaces, Trans. Amer. Math. Soc. 49 (1941), 18-40. MR 3465
  • 8. A. S. Markus, Some criteria for the completeness of a system of root vectors of a linear operator in a Banach space, Mat. Sb. 70 (112) (1966), 526-561; English transl. Amer. Math. Soc. Transl. (2) 85 (1969). MR 216316
  • 9. C. A. McCarthy and J. Schwartz, On the norm of a finite Boolean algebra of projections, and applications to theorems of Kreiss and Morton, Comm. Pure Appl. Math. 18 (1965), 191-201. MR 180867
  • 10. T. Nieminen, A condition for the self-adjointness of an operator, Ann. Acad. Sci. Fenn. Ser. A I 316 (1962), 3-5. MR 139012
  • 11. C. R. Putnam, On the spectra of seminormal operators, Trans. Amer. Math. Soc. 119 (1965), 509-523. MR 185446
  • 12. C. R. Putnam, Hyponormal operators and low density spectra, Math. Z. 106 (1968), 167-169. MR 232238
  • 13. J. Schwartz, Subdiagonalization of operators in Hilbert space with compact imaginary part, Comm. Pure Appl. Math. 15 (1962), 159-172. MR 144212
  • 14. J. G. Stampfli, Hyponormal operators and spectral density, Trans. Amer. Math. Soc. 117 (1965), 469-476. MR 173161
  • 15. J. G. Stampfli, Minimal range theorems for operators with thin spectra, Pacific J. Math. 23 (1967), 601-612. MR 229077
  • 16. J. G. Stampfli, A local spectral theory for operators, J. Functional Analysis (to appear). MR 243376
  • 17. B. Sz. Nagy and C. Foiaş, Sur les contractions de Vespace de Hilbert. X; Contractions similaires à des transformations unitaires, Acta Sci. Math. 26 (1965), 79-91. MR 201979
  • 18. B. Sz. Nagy and C. Foiaş, Similitude des operateurs de classe C, C. R. Acad. Sci. Paris, Ser. A 264 (1967), 1063-1065. MR 212602
  • 19. J. Wermer, The existence of invariant subspaces, Duke Math. J. 19 (1952), 615-622. MR 50799
  • 20. F. Wolf, Operators in Banach space which admit a generalized spectral decomposition, Nederl. Akad. Wetensch. Proc. Ser. A 60=Indag. Math. 19 (1957), 302-311. MR 90782


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12301-3

American Mathematical Society